MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY; EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES

PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY; EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES
Model Number 11996
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.Stryker performed a clinical review regarding the reported issue.There is no device data or sufficient reported information to determine device's contribution to the reported outcome.
 
Event or Problem Description
The customer contacted stryker to report that the electrodes failed to charge or provide defibrillation.This issue is patient-related and a significant delay in therapy was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and was unable to verify or duplicate the reported issue.The device passed functional and performance testing and was returned to the customer for use.The cause of the reported issue could not be determined.

Brand Name
QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY
Common Device Name
EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key16010206
Report Number0003015876-2022-02721
Device Sequence Number12167396
Product Code MLN
UDI-Device Identifier00883873784945
UDI-Public00883873784945
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K943301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2023
Device Model Number11996
Device Catalogue Number11996-000091
Device Lot Number112386
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer03/17/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date03/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFEPAK® 15 DEFIBRILLATOR/MONITOR,MKJ, SN (B)(4)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown